# SDR HEEA955948

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23023
- Make and model: Bell 412
- Aircraft serial: 33080
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 412050010107
- Condition: Separating
- Location: Hiskid
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREBOND SEPARATING FROM CROSSTUBE.
